# SDR 95ZZZX5982

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6892R
- Make and model: Piper PA60600
- Aircraft serial: 600887816125
- Engine: Lyc IO540K1J5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Lt Eng Nr 4
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 4 CYLINDER SEPARATED FROM ENGINE.  CAUSE UNKNOWN AT THIS TIME.  REMOVED AND REPLACED ENGINE, PROPELLER, AND ACCESSORIES.
